Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Planning for baby, under follicular study, taken susten vt after follicle rupture, got periods again. What is the cause?

hi doctor, we r planning for went to a gyn for a follicular study.on 14th day after my periods she said that follicle got ruptured and prescribed susten vt 100 to be taken .but on 18th day i got again period .How it is possible ?i m so afraid , it is effect of susten 100 mg tablets ? can i stop to take susten ?pls.reply.
Asked On : Fri, 14 Sep 2012
Answers:  1 Views:  795
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi Manisha,
This is not the effect of Susten VT. You need to stop taking Susten VT and get a repeat ultrasound done after 1-2 weeks to know whats going on. When you say you got your period, does that mean you had a proper bleeding for the next 3-4 days?
Answered: Fri, 14 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor